# SDR UALA2013070804742

- Difficulty date: July 8, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 72,004 hours, 26,550 cycles
- Engine: Pwa PW2040
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Bent
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD LWR CORNER SKIN BENT IN SEVERAL AREAS BEYOND SRM ALLOWABLE LIMITS.    CUT-OUT DAMAGED SKIN.  ACCOMPLISHED HFEC OF CUT-OUT & FASTENER HOLES, NO CRACKS FOUND.  FABRICATED & INSTALLED REPAIR DOUBLER THICKNESS IAW SRM 52-30-01, REPAIR 4.  MAJOR REPAIR.
